# SDR SWAA2023120719876

- Difficulty date: November 9, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPROT BRACKET BODY STATION 540 RIGHT SIDE AT LOWER FUSELAGE 2023-682320<[01] REPLACED SUPPORT PPROT BRACKET LOC. BODY STATION 540 RIGHT SIDE AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02.;[02] REPLACED SUPPORT PPROT BRACKET LOC. BODY STATION 540 RIGHT SIDE AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02.
